# SDR R61A201307300684

- Difficulty date: July 30, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N323NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4323
- Aircraft time: 5,681 hours, 5,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FWD F/A FLASHLIGHT WAS INOPERATIVE.  MX R & R THE BATTERIES IN FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
